Alert archive / New York / Special Marine Warnings in 2021

Special Marine Warning 49, NWS New York, NY

July 21, 2021

NWS New York, NY issued this special marine warning at Jul 21, 2021, 1:50 PM EDT. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2021, 1:50 PM EDT (17:50 UTC)
Expired
Jul 21, 2021, 2:30 PM EDT
In force
40 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
34.0 mph

The radar

The Philadelphia radar (KDIX), 77 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 5.8 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2021-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2021-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
130 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1495 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

005 
WHUS51 KOKX 211750
SMWOKX
ANZ355-211830-
/O.NEW.KOKX.MA.W.0049.210721T1750Z-210721T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service New York NY
150 PM EDT Wed Jul 21 2021

The National Weather Service in Upton NY has issued a

* Special Marine Warning for...
  
  Sandy Hook NJ to Fire Island Inlet NY out 20 NM...

* Until 230 PM EDT.

* At 150 PM EDT, a severe thunderstorm capable of producing
  waterspouts was located near Sandy Hook, moving east at 35 knots.

  HAZARD...Waterspouts, wind gusts 34 knots or greater, and small 
           hail.

  SOURCE...Radar indicated.

  IMPACT...Waterspouts can easily overturn boats and create locally 
           hazardous seas. Small craft could be damaged in briefly 
           higher winds and suddenly higher waves.

* The severe thunderstorm will be near...
  Entrance to New York Harbor around 210 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 4051 7398 4054 7394 4056 7394 4058 7347
      4034 7348 4037 7386 4044 7398
TIME...MOT...LOC 1750Z 271DEG 26KT 4048 7389 

WATERSPOUT...POSSIBLE
HAIL...<.75IN
WIND...>34KTS

$$

DS
1 follow-up statement
763 
FZUS71 KOKX 211821
MWSOKX

Marine Weather Statement
National Weather Service New York NY
221 PM EDT Wed Jul 21 2021

ANZ355-211830-
/O.CON.KOKX.MA.W.0049.000000T0000Z-210721T1830Z/
221 PM EDT Wed Jul 21 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 230 PM EDT...

For the following areas...
Sandy Hook NJ to Fire Island Inlet NY out 20 nm...

At 221 PM EDT, a severe thunderstorm capable of producing waterspouts
was located 7 nm south of Jones Inlet, moving east at 25 knots.

HAZARD...Waterspouts, wind gusts 34 knots or greater, and small 
         hail.

SOURCE...Radar indicated.

IMPACT...Waterspouts can easily overturn boats and create locally 
         hazardous seas. Small craft could be damaged in briefly 
         higher winds and suddenly higher waves.

The severe thunderstorm will remain over mainly open waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 4056 7374 4058 7347 4034 7348 4036 7377
TIME...MOT...LOC 1821Z 271DEG 26KT 4048 7360 

WATERSPOUT...POSSIBLE
HAIL...<.75IN
WIND...>34KTS

$$

DS

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this special marine warning went out at Jul 21, 1:33 PM EDT, 17 minutes earlier.

Area forecast discussion, Jul 21, 1:33 PM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service New York NY
133 PM EDT Wed Jul 21 2021

.SYNOPSIS...
A surface trough will remain nearby today, with a cold front
sweeping across this afternoon into early this evening. High
pressure will build tonight into Thursday. The high will then
weaken Thursday night which allows a cold front to pass through
on Friday. High pressure briefly builds back in on Saturday,
followed by a warm front moving through on Sunday. A cold front
moves through late Monday, followed by high pressure building
in on Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Severe tstm watch 385 issued for the entire area til 00Z. That
said, signals are mixed re severe wx potential especially across
the lower Hudson Valley and srn CT. One sfc trough has drifted
well to the south, with a more subtle pre-frontal trough
extending back into north central PA and accompanied by widely
sct convection, while the sfc cold front lags even farther
behind across upstate NY and western PA. A BL theta-E ridge
extends from southern NJ up into SE New England, and with
further daytime heating could expand westward into SE CT and
eastern Long Island this afternoon.

Convection with a leading short line segment over northern NJ
so far has not been very robust with reports of small hail at
most so far, but things may change going into this afternoon.
Latest HiResW guidance suggests tstms will become focused
along the pre-frontal trough to the west and move across the
NYC metro area and Long Island this afternoon, while the latest
HRRR also forecasts tstms developing to the SW to graze NYC and
Long Island. Given drier air and lack of focusing mechanism
other than sea breezes, have questions how much activity the
lower Hudson Valley and srn CT will see.

Strong convection may be confined to eastern Long Island and
perhaps SE CT after 6 PM, with a few trailing showers/tstms
possible all the way back to NYC. As N-NW flw ensues this
evening, any remaining activity should end after sunset, with
dew point readings getting down in the more comfortable upper
50s toward daybreak on Thursday, with low temps from the upper
50s well north/west to the 60s elsewhere.

&&

.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
Weak high pressure will settle in on Thursday providing
comfortably warm and dry conditions. BUFKIT soundings are
suggesting some higher level moisture during the day, thus high
clouds are implied which would lead to more of a partly sunny
day. For Thursday night a deep and light NW flow at the surface
should prevail providing for dry conditions and fairly
comfortable conditions with dew point values in the upper 50s to
around 60.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
The long term is predominantly influenced by an upper level
trough allowing generally weak disturbances to move through
the area followed by weak high pressure systems.

Friday looks to be a comfortable day with high pressure over the
area and a dry airmass in place. A weak cold front may spark
afternoon showers/thunderstorms, but this activity will be
widely scattered so have capped PoPs at slight chance. Highs
will be in the upper 70s to mid 80s, with dewpoints in the upper
50s. Similar highs and dry conditions are expected during the
day on Saturday.

A frontal system will bring unsettled weather the second half of
the weekend into the start of the workweek. Early Sunday
southerly flow will strengthen as a disturbance lifts a warm
front through the area. This flow will bring a more humid
airmass and a chance of showers and thunderstorms. Off to our
west, a cold front extending down from a low centered well to
our north approaches the area. Showers and thunderstorms remain
in the forecast until the passage of this front sometime late
Monday. High pressure builds into the area on Tuesday with dry
conditions expected.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
A surface trough will remain nearby today, with a cold front
moving across the area this afternoon into early this evening.
High pressure builds in from the west tonight into Thursday.

Sct TSRA thru approx 21-22z for most terminals. Additional
showers possible thru 01-02z. VFR, except lower in TSTMs.

Winds mostly NW-NNW. Strong to severe gusts in TSTMs possible.
Outside of TSTMs, winds around 10 kt for the rest of the day
with some gusts up to around 20 kt possible. Winds bcmg lighter
tonight, then NW-NNW around 10 kt Thursday.

 ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

End time of TSTM threat could be off by an hour. Potential for gusts
in TSTMs to be over 50 kt.

.OUTLOOK FOR 18Z THURSDAY THROUGH MONDAY...
.Thursday...VFR. NW winds.
.Friday...Mainly VFR, with a slight chance of an afternoon and
evening shower and thunderstorm.
.Saturday...VFR.
.Saturday Night into Sunday...Chance of showers and
thunderstorms with frontal system.
.Monday...VFR.

Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90

&&

.MARINE...
Sub SCA conditions are expected on the waters through the week.
Seas will likely climb on Sunday ahead of an approaching cold
front, with an increasing chance of SCA conditions on the ocean
waters.

&&

.HYDROLOGY...
Downpours from showers and thunderstorms today may lead to
localized urban and poor drainage flooding.

&&

.TIDES/COASTAL FLOODING...
There is a low rip current risk at the ocean beaches for
Wednesday and Thursday.

Astronomical tide levels will be rising this week due to the
approach of a full moon later in the week. Isolated minor
coastal flooding is possible across the south shore back bays
possibly this evening, with a better chance towards the
Thursday evening high tides. Western CT tide locations may
also reach minor coastal flood bench marks later in the week.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.

&&

AVIATION...JC
Hazardous weather outlook, Jul 21, 4:19 AM EDT, 9 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
419 AM EDT Wed Jul 21 2021

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-220830-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
419 AM EDT Wed Jul 21 2021

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and tonight.

There is the potential for severe thunderstorms this afternoon as the
Storm Prediction Center has placed the area in a slight risk for
severe weather. The main threats would be from damaging winds and
hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed for this afternoon.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-335-338-340-345-350-353-355-220830-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
419 AM EDT Wed Jul 21 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

There is potential for severe thunderstorms this afternoon. The main
threats will be from damaging winds and hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed for this afternoon.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Special weather statement, Jul 21, 12:03 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service New York NY
1203 PM EDT Wed Jul 21 2021

NYZ067-211645-
Orange-
1203 PM EDT Wed Jul 21 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ORANGE COUNTY...

At 1203 PM EDT, a strong thunderstorm was located over Oakland, or
near Port Jervis, moving east at 35 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Middletown, Port Jervis, Goshen, Howells, Chester, Montgomery,
Florida, Cuddebackville, Otisville, Huguenot, Scotchtown, Deerpark,
Mechanicstown, Maybrook and Slate Hill.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4150 7472 4150 7448 4156 7442 4158 7420
      4132 7419 4135 7469 4136 7470 4137 7469
      4138 7471 4139 7471 4140 7474 4143 7474
      4143 7476 4145 7476 4146 7475 4149 7476
TIME...MOT...LOC 1603Z 269DEG 29KT 4146 7468

DS
Special weather statement, Jul 21, 12:39 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service New York NY
1239 PM EDT Wed Jul 21 2021

NYZ067-211730-
Orange-
1239 PM EDT Wed Jul 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ORANGE COUNTY...

At 1239 PM EDT, a strong thunderstorm was located near Goshen, moving
east at 35 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Newburgh, Walden, West Point, Goshen, New Windsor, Gardnertown,
Montgomery, Woodbury, Scotchtown, Orange Lake, Mechanicstown,
Washingtonville, Firthcliffe, Highland Falls and Vails Gate.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4158 7405 4159 7395 4157 7396 4154 7399
      4151 7400 4146 7400 4144 7398 4140 7396
      4140 7395 4134 7397 4138 7442 4156 7442
      4159 7415 4158 7413 4159 7413 4160 7406
TIME...MOT...LOC 1639Z 271DEG 27KT 4147 7432

DS
Special weather statement, Jul 21, 12:50 PM EDT, 1 hour before
Special Weather Statement
National Weather Service New York NY
1250 PM EDT Wed Jul 21 2021

NJZ006-NYZ072-075-176-178-179-211730-
Hudson-Northern Queens-Southern Queens-New York (Manhattan)-Kings
(Brooklyn)-Southern Nassau-
1250 PM EDT Wed Jul 21 2021

...A STRONG THUNDERSTORM WILL AFFECT HUDSON...QUEENS...KINGS...NEW
YORK (MANHATTAN) AND SOUTHWESTERN NASSAU COUNTIES...

At 1249 PM EDT, a strong thunderstorm was located over Park Slope, or
near Flatbush, moving east at 35 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Jersey City, Jamaica, Flatbush, Freeport, Valley Stream, Long Beach,
Coney Island, Garden City, Lynbrook, Mineola, Woodmere, Westbury,
Rockaway Beach, Crown Heights and Kennedy Airport.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4063 7405 4067 7403 4067 7405 4066 7406
      4072 7410 4078 7374 4076 7371 4078 7365
      4078 7356 4060 7348 4056 7401
TIME...MOT...LOC 1649Z 260DEG 29KT 4067 7401

MW
Special weather statement, Jul 21, 12:55 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service New York NY
1255 PM EDT Wed Jul 21 2021

CTZ005-006-009-010-NYZ070-211745-
Northern Fairfield-Southern Fairfield-Northern New Haven-Southern New
Haven-Northern Westchester-
1255 PM EDT Wed Jul 21 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FAIRFIELD...SOUTHWESTERN
NEW HAVEN AND NORTHERN WESTCHESTER COUNTIES...

At 1255 PM EDT, a strong thunderstorm was located near Bedford, or 7
miles east of Mount Kisco, moving east at 45 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Bridgeport, New Haven, Stamford, Danbury, Milford, Shelton,
Southbury, New Canaan, Mount Kisco, Newtown, Fairfield, Greenwich,
Stratford, Trumbull and Ridgefield.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southern Connecticut...and southeastern New York.

LAT...LON 4127 7294 4110 7379 4131 7385 4135 7369
      4137 7355 4141 7354 4148 7335 4147 7331
      4149 7332 4151 7325 4151 7316 4155 7316
TIME...MOT...LOC 1655Z 254DEG 40KT 4124 7360

DS
Special weather statement, Jul 21, 1:21 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service New York NY
121 PM EDT Wed Jul 21 2021

NYZ078-080-177-179-211800-
Southwest Suffolk-Northwest Suffolk-Northern Nassau-Southern Nassau-
121 PM EDT Wed Jul 21 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SUFFOLK AND
NASSAU COUNTIES...

At 121 PM EDT, strong thunderstorms were clustered near Plainview,
moving east at 40 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Islip, Brentwood, Levittown, Freeport, Commack, Huntington Station,
Centereach, Shirley, Deer Park, Lindenhurst, Glen Cove, Plainview,
Medford, Massapequa and Hauppauge.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern New York.

LAT...LON 4086 7366 4092 7364 4093 7352 4096 7349
      4094 7342 4097 7340 4094 7334 4095 7329
      4092 7322 4093 7317 4098 7317 4099 7313
      4097 7293 4088 7289 4086 7290 4079 7286
      4076 7287 4074 7301 4073 7302 4063 7363
TIME...MOT...LOC 1721Z 253DEG 45KT 4078 7349

DS
Special weather statement, Jul 21, 1:47 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service New York NY
147 PM EDT Wed Jul 21 2021

CTZ005>007-010-011-211830-
Southern Middlesex-Northern Fairfield-Northern New Haven-Northern
Middlesex-Southern New Haven-
147 PM EDT Wed Jul 21 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FAIRFIELD...NEW HAVEN
AND SOUTHERN MIDDLESEX COUNTIES...

At 147 PM EDT, a strong thunderstorm was located over Woodbridge, or
near Shelton, moving east at 30 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
New Haven, Milford, Wallingford, Shelton, Naugatuck, Guilford,
Clinton, Durham, Chester, Hamden, Stratford, Trumbull, Cheshire,
Branford and North Haven.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southern Connecticut.

LAT...LON 4124 7248 4124 7254 4126 7259 4123 7276
      4125 7278 4123 7290 4125 7292 4121 7298
      4122 7311 4126 7309 4127 7311 4125 7315
      4124 7314 4123 7316 4123 7320 4147 7314
      4147 7248
TIME...MOT...LOC 1747Z 271DEG 26KT 4135 7305

DS

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 12:03 PM EDTSpecial Weather StatementOKXOrange42 min
Jul 21, 12:39 PM EDTSpecial Weather StatementOKXOrange51 min
Jul 21, 12:50 PM EDTSpecial Weather StatementOKXKings, Nassau, Queens40 min
Jul 21, 12:55 PM EDTSpecial Weather StatementOKXWestchester50 min
Jul 21, 1:21 PM EDTSpecial Weather StatementOKXNassau39 min
Jul 21, 2:25 PM EDTSpecial Marine WarningOKX50 min
Jul 21, 2:55 PM EDTSpecial Marine WarningOKX65 min
Jul 21, 3:18 PM EDTSpecial Marine WarningOKX42 min
Jul 21, 3:30 PM EDTSpecial Marine WarningOKX34 min
Jul 21, 3:49 PM EDTSpecial Marine WarningOKX33 min
Jul 21, 4:28 PM EDTSpecial Weather StatementOKXNassau, Queens47 min
Jul 21, 5:23 PM EDTSpecial Weather StatementOKXQueens52 min
Jul 21, 11:47 AM EDTSpecial Weather StatementOKXBergen43 min
Jul 21, 1:47 PM EDTSpecial Weather StatementOKX43 min
Jul 21, 1:55 PM EDTSevere Thunderstorm WarningOKXLower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region24 min
Jul 21, 6:06 PM EDTSpecial Weather StatementOKX24 min
Jul 21, 6:25 PM EDTSpecial Weather StatementOKX35 min
Jul 21, 6:56 PM EDTSpecial Weather StatementOKX49 min

Nearby

Special Marine Warnings in New York, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.